# SDR FDEA201610013417

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 30,671 hours, 16,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048100800
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD 232CF IS CRACKED ON UPPER SURFACE.  FABRICATED FLOOR PANEL 2312CF IAW SRM 25-005.  MAJOR REPAIR.
